Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 438971, 3 pages
http://dx.doi.org/10.1155/2013/438971
Research Article

Optimal Two Parameter Bounds for the Seiffert Mean

School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 30 April 2013; Revised 18 July 2013; Accepted 18 July 2013

Academic Editor: Zhihua Zhang

Copyright © 2013 Hui Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Seiffert, “Aufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  2. P. A. Hästö, “A monotonicity property of ratios of symmetric homogeneous means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 71, 23 pages, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean—II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Liu and X.-M. Ju, “The optimal convex combination bounds for Seiffert's mean,” Journal of Inequalities and Applications, vol. 2011, Article ID 686834, 9 pages, 2011. View at Publisher · View at Google Scholar
  6. W.-D. Jiang, “Some sharp inequalities involving reciprocals of the Seiffert and other means,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 593–599, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-D. Jiang and F. Qi, “Some sharp inequalities involving Seiffert and other means and their concise proofs,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 1007–1017, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Sandor, “Trigonometric and hyperbolic inequalities,” submitted, http://arxiv.org/abs/1105.0859.
  9. Y.-M. Chu, S.-W. Hou, and Z.-H. Shen, “Sharp bounds for Seiffert mean in terms of root mean square,” Journal of Inequalities and Applications, vol. 2012, article 11, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y.-M. Chu and S.-W. Hou, “Sharp bounds for Seiffert mean in terms of contraharmonic mean,” Abstract and Applied Analysis, vol. 2012, Article ID 425175, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet